MathSciNet Relay Station
MathSciNet bibliographic data
MR2137501 (2005k:49084) 49K40 (34K35 49K45 93C23)
Matveev, Alexey S. The instability of optimal control problems to time delay. SIAM J. Control Optim. 43 (2005), no. 5, 1757–1786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement